I have been passing large clots for a while now, I was told it is due to my fibroid (8cm inside on upper lining of uterus) which has made me anemic.
I tried the depo Provera shot but it was making the bleeding worse so recently instead of taking a second shot my gyno put me on the Taytulla birth control pill. I took it for a week but was still bleeding in between and because I started losing my hair I decided to trade it for Tri-Sprintec pill.
So I’ve been taking Tri Sprintec for about 3 days and I have been passing ginormous clots bigger than a fist (I mean the clot takes up the entire pad and I have to change).
So last night, my sides near my pelvic area started hurting, I had to kind of bend over a little so it wouldn’t hurt when I walked. Well I ignored the pain and a few hours later around 3am I was asleep and was awaken by a HUGE clot passing. It literally hurt to pass it like my insides were ripping and afterwards when I needed to pee, peeing hurt like if I was peeing over something ripped on the inside, as if my pee was gliding over a fissure/lesion deep inside.
I’m not sure how to explain it. I’ve never felt this kind of pain before and I’m terrified to pass another clot. I’m also terrified to continue the birth control but just as terrified to stop taking it. I’m waiting for my gyno office to open.
But any ideas what could be going on? Has anyone felt this? Help!!!!
Also I should mention, it’s been about 3 months that this hasn’t stopped. My period started a month after the depo shot and went on for almost 3 months now which is why I refused to get another shot. I’m in my late twenties with no kids yet so hysterectomy is not an option.